# SDR 08FDEA03776

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARB23696
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FUEL TANK AT ACCESS OPENING 634 AT HAS A MOUNT BRACKET (A/C SIDE) WITH ELONGATED HOLES AT THE FUEL CHECK FLAPPER VALVE, WING STA XORS 402, AFT AND INBD OF THE OPENING.  REMOVED THE HINGE ASSEMBLY.  FABRICATED A NEW HINGE ASSEMBLY AND INSTALLED THE NEW HINGE ASSEMBLY IAW DWG ARB 2369; REV "C" AND SRM 51-33-01; VOL II.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  PART MARKED HINGE ASSEMBLY IAW GMM 7-0-1001.
